Search dblp for Publications

export results for "toc:db/journals/apal/apal71.bht:"

 download as .bib file

@article{DBLP:journals/apal/FriedmanS95,
  author    = {Harvey Friedman and
               Michael Sheard},
  title     = {Elementary Descent Recursion and Proof Theory},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {1},
  pages     = {1--45},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(94)00003-L},
  doi       = {10.1016/0168-0072(94)00003-L},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/FriedmanS95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Ghilardi95,
  author    = {Silvio Ghilardi},
  title     = {An Algebraic Theory of Normal Forms},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {3},
  pages     = {189--245},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(93)E0084-2},
  doi       = {10.1016/0168-0072(93)E0084-2},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Ghilardi95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Moss95,
  author    = {Lawrence S. Moss},
  title     = {Power Set Recursion},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {3},
  pages     = {247--306},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(94)00005-N},
  doi       = {10.1016/0168-0072(94)00005-N},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Moss95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Newelski95,
  author    = {Ludomir Newelski},
  title     = {A Model and Its Subset: The Uncountable Case},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {2},
  pages     = {107--129},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(95)91363-F},
  doi       = {10.1016/0168-0072(95)91363-F},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Newelski95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Takeuti95,
  author    = {Gaisi Takeuti},
  title     = {Separations of Theories in Weak Bounded Arithmetic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {1},
  pages     = {47--67},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(94)00008-Q},
  doi       = {10.1016/0168-0072(94)00008-Q},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Takeuti95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Talayco95,
  author    = {Daniel E. Talayco},
  title     = {Applications of Cohomology to Set Theory {I:} Hausdorff Gaps},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {1},
  pages     = {69--106},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(94)00020-4},
  doi       = {10.1016/0168-0072(94)00020-4},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Talayco95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Zawadowski95,
  author    = {Marek W. Zawadowski},
  title     = {Descent and Duality},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {71},
  number    = {2},
  pages     = {131--188},
  year      = {1995},
  url       = {https://doi.org/10.1016/0168-0072(94)00018-X},
  doi       = {10.1016/0168-0072(94)00018-X},
  timestamp = {Thu, 14 Oct 2021 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Zawadowski95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics